# SDR ASAA2019080183254

- Difficulty date: July 28, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 47,742 hours, 14,175 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 14624
- Condition: Faulted
- Location: Ram Air
- Part time: 27,213 hours, 8,093 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAM AIR FULL OPEN LIGHT NOT ILLUMINATED (RIGHT) ON PREFLIGHT. GROUNDED - YES. CONFIRMED FAULT, R/H PACK-ZONE TEMP CONTROLLER BITE SHOWS R/H RAM AIR ACTUATOR FAULT. REMOVED & REPLACED R/H RAM AIR ACTUATOR REF B737-800 AMM 21-51-21. ACCOMPLISHED R/H PACK/ZONE TEMP CONTROLLER BITE REF AMM 21-61-00-700-806-002, OPS CK NML. NO FAULTS ON L/H PACK/ZONE TEMP CONTROLLER.
